Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed with bronchitis, on nebulizer and Prednisone, bad lower back pain. Why ?

I was diagnosed with bronchitis today. They have me a nebulizer treatment and a Rx for prednisone . Before I left that I gave me a shot of it to jump start it before I start the pills. Since late this afternoon, I have had bad lower back pain . The nurse said it could cause a charlie horse, but didn t mention back pain.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
Thanks for your query
Look this first dose of steroid cannot cause low back pain. Long term use of high dose systemic prednisone can cause low back pain due to osteoporosis. I think in your case there is other cause of low back pain. So i advise you to go for atleast a digital x-ray of pelvis and lower lumbar vertebrae to exclude causes of low back pain. This low back pain may also be due to para-spinal muscle spasm. You may take analgesics with muscle relaxants for pain relief.
Thank you.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor